Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

On Trytomer, get heaviness of left of head, stomach upset throughout the day with mood swings, weakness in extremities. Is Betacap compulsory?

Hi. I am a 33 years old guy. I have been taking Tryptomer 10mg for migrain for 7 years now. What the problem is with me there is heaviness on my left side of head with stomach upset 24 hours. It stays always for 24 hours.Inspite of taking the medicine for last 7 years the heaviness is better than earlier but I am not cured fully. Anger, Frustration, low confidence level etc are also seen. Now new things are happening I am feeling weakness in my hands, palms, foot and legs. Doctor has prescribed me three years ago to take Betacap TR 40 which I have not been using. I do not want to take so much medicine and try to avoid as much as possible. Can you let me know is Betacap TR 40 now is mandatory for me. Thanks. Satyabrat Mishra
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Mishra
You seem to have depression in addition to Migraine...!
You are just taking 2 medicines and say they are too many!
The first one is an anti-depressant / the second is beta adrenergic blocker. Each acts by a diiferent mechanism and both are useful. Both are for migraine prophylaxis.
There are new and better medicines for both - but you seem dislike medicines!
A neurologist can help you - there are specialists in Migraine nowadays!
You can also try Yoga and Bio-feed back techniques
Good luck
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor